MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. TTS TRACHEOSTOMY TUBE 8.0MM TIGHT TO SHAFT CUFF; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. TTS TRACHEOSTOMY TUBE 8.0MM TIGHT TO SHAFT CUFF; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670180
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the cuff leakage was detected when the device was first used on patients.There was patient involvement, and unknown patient harm/adverse event reported.Mpepito (b)(6) 2024.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing when the reported issue was duplicated.The issue was traced to tears in the device cuff.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Based on the results of the evaluation, the investigation confirmed the reported issue, but no manufacturing-related root cause was found.No actions have been assigned.

Brand Name
TTS TRACHEOSTOMY TUBE 8.0MM TIGHT TO SHAFT CUFF
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21242054
Report Number3012307300-2025-01160
Device Sequence Number3601503
Product Code JOH
UDI-Device Identifier15021312006070
UDI-Public(01)15021312006070(17)290520(10)4462491
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670180
Device Lot Number4462491
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown